Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 12, NWS Topeka, KS

April 6, 2006Washington County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 6, 2006, 4:49 PM CDT for Washington County, Kansas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 4:49 PM CDT (21:49 UTC)
Expired
Apr 6, 2006, 5:30 PM CDT
In force
41 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

County Washington County, KS

The radar

The Topeka radar (KTWX), 114 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 5:04 PM CDTTORNADOPalmer, KS
Apr 6, 5:30 PM CDTTORNADOHanover, KSOFF DUTY NWS EMPLOYEE REPORTED SAME TORNADO WITH DEBRIS FIELD.
Apr 6, 5:33 PM CDTTORNADO5 N Hanover, KSTORNADO LASTED 5 MINUTES. DEBRIS VISIBLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 12:43 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-492 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KTOP 062150
TORTOP
KSC201-062230-
/O.NEW.KTOP.TO.W.0012.060406T2149Z-060406T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
449 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  WASHINGTON COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 530 PM CDT

* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO 11 MILES SOUTH OF PALMER...OR ABOUT 8 MILES NORTHWEST OF
  CLAY CENTER...MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALMER...
  LINN...
  GREENLEAF...
  WASHINGTON...
  HOLLENBERG...
  HANOVER...

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A
LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER
YOUR HEAD.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3956 9699 3957 9727 3968 9723 3972 9723
      3984 9718 3998 9715 3999 9713 3999 9683

$$
3 follow-up statements
000 
WWUS53 KTOP 062157
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
456 PM CDT THU APR 6 2006

KSC201-062230-
/O.CON.KTOP.TO.W.0012.000000T0000Z-060406T2230Z/
WASHINGTON-
456 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
WASHINGTON COUNTY...

AT 455 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION LOCATED 6 MILES SOUTH OF 
PALMER...OR ABOUT 12 MILES NORTH OF CLAY CENTER...MOVING NORTH AT 45 
MPH.

AT 449 PM DAMAGE TO HOUSES WAS REPORTED NORTH OF MORGANVILLE IN 
NORTHERN CLAY COUNTY.

LOCATIONS IMPACTED INCLUDE...
PALMER...LINN...GREENLEAF...WASHINGTON AND HANOVER.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A
LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER
YOUR HEAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3956 9699 3957 9727 3968 9723 3972 9723
      3984 9718 3998 9715 3999 9713 3999 9683

$$
000 
WWUS53 KTOP 062206
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
505 PM CDT THU APR 6 2006

KSC201-062230-
/O.CON.KTOP.TO.W.0012.000000T0000Z-060406T2230Z/
WASHINGTON-
505 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
WASHINGTON COUNTY...

AT 502 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO IN PALMER...OR 
ABOUT 19 MILES NORTH OF CLAY CENTER...MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
LINN...GREENLEAF...WASHINGTON AND HANOVER.

PERSONS IN LINN...GREENLEAF AND WASHINGTON SHOULD BE IN A BELOW 
GROUND SHELTER NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3956 9699 3957 9727 3968 9723 3972 9723
      3984 9718 3998 9715 3999 9713 3999 9683

$$
000 
WWUS53 KTOP 062218
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
517 PM CDT THU APR 6 2006

KSC201-062230-
/O.CON.KTOP.TO.W.0012.000000T0000Z-060406T2230Z/
WASHINGTON-
517 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR 
WASHINGTON COUNTY...

AT 516 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO.  THIS AREA OF STRONG ROTATION WAS LOCATED NEAR GREENLEAF...
OR ABOUT 16 MILES WEST OF MARYSVILLE...MOVING NORTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
HANOVER AND HOLLENBERG.

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW

ADDITIONALLY...DAMAGING WINDS COULD OCCUR FROM WASHINGTON NORTHWARD.

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3964 9687 3963 9712 3999 9713 3999 9680

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:06 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 6, 3:06 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT THU APR 6 2006

.DISCUSSION...

STILL ON TRACK FOR SEVERE WEATHER TODAY. SKIES HAVE CLEARED OVER THE
CWA...AND UPPER LOW IS SLOWLY PROGRESSING EASTWARD OUT OF
SOUTHEASTERN COLORADO...BOTH OF WHICH ARE DESTABILIZING THE
ATMOSPHERE OVER THE AREA. INITIAL SURFACE LOW THIS AFTERNOON IS IN
CENTRAL NEBRASKA...HOWEVER PRESSURE FALLS INDICATE SECONDARY SURFACE
LOW  DEVELOPING FARTHER SOUTH ALONG THE SURFACE TROF IN SOUTH
CENTRAL KANSAS. UPPER JET STARTING ITS PROGRESSION EASTWARD INTO OK
ATTM.

UPPER JET SLIDES EASTWARD IN CONCERT WITH DRYLINE...AND WILL AID IN
INITIATION AND STRENGTH OF STORMS DEVELOPING OVER THE NEXT FEW HOURS
AND CONTINUING INTO THE EVENING AS THE ENTIRE SYSTEM MOVES EAST.
WITH INSTABILITY INTO THE 1-2.5K RANGE...AND 0-6KM BULK  SHEAR
40-60KTS...SURFACE BASED STORMS WHICH INITIATE SHOULD HAVE NO
PROBLEM BECOMING SEVERE QUICKLY. ANOTHER CONCERN WILL BE STORMS
WHICH DO DEVELOP ON THE NOSE OF THE UPPER JET SOUTH OF THE
AREA...THEN PROPAGATE RAPIDLY NORTHWARD INTO THE AREA WITH STORM
MOVEMENT OF 50 KTS OR MORE POSSIBLE...CONSIDERING 500 MB WINDS
50-70KTS. AS PRESSURES DROP ACROSS CENTRAL KANSAS...EXPECT TO SEE
SOME BACKING OF THE LOW LEVEL WINDS...WHICH WOULD INCREASE THE
TORNADO THREAT. STORMS CURRENTLY DEVELOPING NORTHWEST OF
WICHITA...AND WILL INCREASE IN COVERAGE AND INTENSITY ALONG THE
DRYLINE...AND PROPAGATE EAST ACROSS NORTHEAST KANSAS INTO THE
EVENING HOURS.  ISOLATED THUNDERSTORMS MAY ALSO DEVELOP IN THE
UNSTABLE AIRMASS AHEAD OF THIS LINE...WHICH WILL ALSO CARRY A
WIND...HAIL AND TORNADO THREAT. STAY TUNED TO LOCAL MEDIA AND NOAA
WEATHER RADIO FOR DETAILS AS THIS HAZARDOUS WEATHER SITUATION
DEVELOPS.

COULD HAVE SOME CONCERNS FOR WINDS TOMORROW AS UPPER LOW RETROGRADES
NORTHWARD THEN BACK SOUTHWARD INTO THE AREA AND BRINGS IN MID LEVEL
WINDS GREATER THAN 40KTS. EASTERN AREAS MAY CATCH A BREAK FROM THE
PRECIP EARLY BUT BY DAYS END EXPECT CLOUDY WET AND COOLER
CONDITIONS.

WITH UPPER LOW IN THE VICINITY...AND INSTABILITY FOR AT LEAST EARLY
EVENING HOURS...WILL KEEP MENTION OF PRECIP FOR FRIDAY
EVENING...ISOLATED THUNDER NEAR LOW OVER SOUTHEAST CWA STILL
POSSIBLE.  THINNING CLOUDS AFTER MIDNIGHT WITH MOSTLY CLEAR SKIES
ACROSS ALL BUT FAR SOUTHERN PORTIONS OF CWA BY SATURDAY MORNING.
COOLER...DRIER AIR FILTERING IN...LOWS FROM AROUND 30 NORTHERN
COUNTIES TO MIDDLE 30S EAST CENTRAL COUNTIES.  H850 MB TEMPS IN THE
SINGLE DIGITS BY 00Z SUN.  HIGHS SATURDAY FROM THE MIDDLE 50S
NORTHEAST TO UPPER 50S SOUTHWEST COUNTIES.

RIDGING ALOFT SATURDAY INTO SUNDAY...FLATTEN SOME BY NORTHERN STREAM
SHORTWAVE BUT LITTLE MOISTURE TO WORK WITH HERE.  AT THE SURFACE...
LEE SIDE TROUGHING TAKING SHAPE...SOUTHERLY WINDS RETURNS TO THE
AREA.  HOWEVER ANOTHER COOL START SUNDAY MORNING...LOW TO MID 30S
EAST TO MID TO UPPER 30S FAR WEST...BEFORE TEMPS REBOUND INTO THE
UPPER 60S FOR HIGHS SUNDAY AFTERNOON.

SOUTHWEST FLOW ALOFT MONDAY INTO WEDNESDAY POSES SOME PROBLEMS WITH
TIMING OF SHORTWAVES ON MODELS.  GFS SCENARIO HAS ONE SHORTWAVE
PUSHING SOUTH OF SOUTHWEST MONDAY NIGHT INTO TUESDAY AND TAKING
DEEPER MOISTURE WITH IT...BUT STILL LAGGING MAIN TROUGH TO THE
WEST.  LATEST ECMWF NOT AS DISTINCT WITH LEAD SHORTWAVE BUT SLOWER
AND STRONGER WITH MAIN SHORTWAVE COMING THROUGH TUESDAY INTO TUESDAY
NIGHT.  FOR NOW...LEANING TOWARD ECMWF SOLUTION...KEEPING MONDAY DRY
WITH HIGHS IN THE MIDDLE 70S.  KEPT PRECIPITATION CHANCES MONDAY
NIGHT AND WENT MORE WITH CHANCE POPS TUESDAY INTO TUESDAY NIGHT.
HIGHS TUESDAY AND WEDNESDAY MAINLY IN THE LOWER 70S WITH LOWS IN THE
MIDDLE 50S TUESDAY...UPPER 40 TO LOWER 50S WEDNESDAY MORNING.

UPPER RIDGING MOVES IN WEDNESDAY NIGHT INTO THURSDAY.  DRY PERIOD.
LOWS WEDNESDAY NIGHT UPPER 40S NORTH TO LOWER 50S SOUTH...HIGHS
THURSDAY LOWER 70S NORTH TO MIDDLE 70S SOUTH.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KC/PF
Hazardous weather outlook, Apr 6, 3:53 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
353 PM CDT THU APR 6 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-071100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
353 PM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A DRYLINE IN CENTRAL
KANSAS. ADDITIONALLY A FEW DISCRETE STORMS COULD DEVELOP AHEAD OF
THE DRYLINE. ANY OF THESE STORMS CAN QUICKLY BECOME
SEVERE...CAPABLE OF PRODUCING HAIL AS LARGE AS 2 TO 4 INCHES IN
DIAMETER...STRONG WINDS 60 TO 80 MPH AND TORNADOES. THESE STORMS
ARE EXPECTED TO MOVE INTO PARTS OF NORTHEAST AND EAST CENTRAL
KANSAS BY LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS.
PERSONS SHOULD BE REVIEWING PREPAREDNESS REQUIREMENTS...KNOW
WHERE TO TAKE SHELTER AS THIS IS A HIGHLY DANGEROUS SITUATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE OVER EAST CENTRAL AND PARTS OF
NORTHEAST KANSAS DURING THE DAY FRIDAY. A FEW OF THESE STORMS
COULD PRODUCE HAIL.

MORE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA FROM MONDAY
NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED. PREPARATIONS SHOULD MADE NOW FOR
WIDESPREAD SEVERE WEATHER ACROSS NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS FOR THE REMAINDER OF THE AFTERNOON AND THIS
EVENING.

In the hours before

Local storm report, Apr 6, 4:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
412 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             14 E MINNEAPOLIS        39.12N 97.45W
04/06/2006  E1.00 INCH       OTTAWA             KS   AIRPLANE PILOT

&&

BYRNE
Local storm report, Apr 6, 4:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
413 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TORNADO          MANCHESTER              39.09N 97.32W
04/06/2006                   DICKINSON          KS   LAW ENFORCEMENT

            REPORTED ON THE WEST SIDE OF MANCHESTER

&&

BYRNE
Local storm report, Apr 6, 4:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
415 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TORNADO          1 E LONGFORD            39.17N 97.31W
04/06/2006                   CLAY               KS   LAW ENFORCEMENT

&&

BYRNE
Local storm report, Apr 6, 4:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
427 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TORNADO          9 SW CLAY CENTER        39.28N 97.24W
04/06/2006                   CLAY               KS   LAW ENFORCEMENT

            REPORTED AT THE INSTERSECTION 9TH ROAD AND JAYHAWK AND
            KIOWA ROADS MOVING NORTH.

&&

BYRNE
Local storm report, Apr 6, 4:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
443 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     CLAY CENTER             39.38N 97.12W
04/06/2006                   CLAY               KS   LAW ENFORCEMENT

            DEBRIS REPORTED ON THE WEST SIDE OF CLAY CENTER.

&&

BYRNE
Local storm report, Apr 6, 4:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
444 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TORNADO          2 W CLAY CENTER         39.38N 97.16W
04/06/2006                   CLAY               KS   LAW ENFORCEMENT

            REPORTED AT THE INTERSECTION OF HWY 24 AND KIOWA.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:43 PM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa62 min
Apr 6, 3:55 PM CDTTornado WarningTOPClay, Dickinson, Ottawa50 min
Apr 6, 4:17 PM CDTTornado WarningTOPClay43 min
Apr 6, 4:23 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington52 min
Apr 6, 4:34 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris41 min
Apr 6, 4:45 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee45 min
Apr 6, 4:54 PM CDTTornado WarningTOPDickinson, Geary, Morris27 min
Apr 6, 5:14 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley46 min
Apr 6, 5:19 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee21 min
Apr 6, 5:24 PM CDTTornado WarningTOPMarshall, Washington36 min
Apr 6, 5:27 PM CDTWind AdvisoryTOPAnderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more3 hr
Apr 6, 5:59 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley61 min
Apr 6, 6:32 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie43 min
Apr 6, 6:57 PM CDTSevere Thunderstorm WarningTOPPottawatomie33 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.